# SDR SWAA2025121250761

- Difficulty date: December 9, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 44,608 hours, 21,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR TRACK LIGHTING AT ROWS 1 & 2 DEF WILL NOT ILLUMINATE.   R & R THE SECTION OF EMERGENCY FLOOR TRACK PHOTOLUMINESCENT LIGHTING AT 1 AND 2 DEF IAW AMM 33-51-15.
